# SDR ASAA2023033142690

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,054 hours, 17,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON WITH RECALL. GROUNDED - YES.  REVERSED MEL 21-5C MAINTENANCE PROCEDURES FROM LEFT RAM DOOR ACTUATOR; REMOVED CONNECTOR BAG AND RECONNECTED ACTUATOR CONNECTOR, REMOVED AND STOWED TR DEACTIVATION BOLT AND NUT FROM RIGGING PIN HOLE, AND REMOVED SAFETY WIRE SECURING ACTUATOR ROD TO BELLCRANK BOLT. PERFORMED ZONE TEMP CONTROLLER BITE REF B737-800 AMM 21-61-00. NO FAULTS FOUND. LEFT RAM DOOR ACTUATOR MOVES SMOOTHLY WITHOUT BINDING OR RESTRICTION. ETOPS VERIFICATION SUCCESSFUL.
